# SDR ASAA2025011855421

- Difficulty date: January 18, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 11,252 hours, 3,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 SLIDE EXTERIOR EMERGENCY LIGHT INOP. GROUNDED - YES. RELAMPED L1 SLIDE EXTERIOR LIGHT REF AMM 33-51-04 ALL GND TESTS PASSED.
